# SDR KCSA202504011047

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK SELF ILLUMINATING EXIT SIGNS FAIL OPS CHECK
